# SDR FDEA201203191004

- Difficulty date: March 19, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 64,304 hours, 13,588 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD FORWARD HINGE BRACKET ACTUATOR ATTACH INBD LUG BORE FOUND CORRODED.  REWORKED AND FOUND EXCEED LIMITS IAW CMM 57-44-08, REV 72.   EXISTING  DIAMETER  1.222", FINAL DIAMETER  1.224", MAXIMUM ALLOWABLE DIAMETER 1.220",  REPAIR ACCOMPLISHED IAW EA 1-5750-157159,  PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
